Hail, Swisher
- When
- June 10, 10:35 AM CST
- Where
- Swisher County, Kress
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.367, -101.750
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before the first event at Jun 10, 7:50 AM CST, 2 hours 45 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 850 AM CDT FRI JUN 10 2005 .UPDATE... ISOLATED THUNDERSTORMS ARE DEVELOPING OVER THE SOUTHWEST SOUTH PLAINS. ISENTROPIC LIFT AIDED BY LOW ELVEL WARM AIR ADVECTION THE MAIN CULPRIT THIS MORNING. MAIN THREATS THIS MORNING WILL BE BRIEF HEAVY DOWNPOURS...SMALL HAIL AND BRIEF GUSTY WINDS TO 45 MPH. WILL INTRODUCE SLIGHT CHANCE 20 POPS OVER THE SOUTHWEST...CENTRAL AND NORTHERN SOUTH PLAINS FOR SHOWERS AND THUNDERSTORMS. UPDATED PRODUCTS OUT SHORTLY. KW && .LUB WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 17/14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1155 AM CDT THU JUN 9 2005 TXZ021>044-101655- BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD- GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER- STONEWALL-SWISHER-TERRY-YOAKUM- 1155 AM CDT THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY ALL OF THE EXTREME SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS LATE THIS AFTERNOON AND TONIGHT. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL GENERALLY BE NORTH OF A LINE FROM DIMMITT TO GUTHRIE. STRONG DAYTIME HEATING WILL COMBINE WITH AN ABUNDANCE OF LOW LEVEL MOISTURE TO CREATE AN EXTREMELY UNSTABLE ATMOSPHERE BY LATE THIS AFTERNOON ACROSS THE AREA. AN OUTFLOW OF COOL AIR MOVING WESTWARD ACROSS OKLAHOMA WILL BECOME A FOCUS FOR THUNDERSTORMS AS IT MOVES INTO THE EXTREME EASTERN TEXAS PANHANDLE. IN ADDITION...THE DRYLINE IS EXPECTED TO EXTEND SOUTHWARD FROM TULIA TO PLAINS BY LATE THIS AFTERNOON. CONVERGENCE ALONG THIS BOUNDARY WILL PROVIDE AN ADDITIONAL FOCUS FOR THUNDERSTORMS...THOUGH MORE ISOLATED IN NATURE. SUFFICIENT TURNING OF WINDS WITH HEIGHT WILL SUPPORT SUPERCELL THUNDERSTORMS. THE PRIMARY THREAT FROM THE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING WILL BE LARGE DAMAGING HAIL AND SEVERE WIND GUSTS. IN ADDITION...THERE WILL BE THE THREAT OF AN ISOLATED TORNADO...ESPECIALLY ACROSS THE NORTHEAST SOUTH PLAINS AND FAR SOUTHERN TEXAS PANHANDLE WHERE LOW LEVEL WIND FIELDS WILL BE MOST FAVORABLE. THUNDERSTORMS ARE EXPECTED TO ORGANIZE INTO SMALL CLUSTERS BY LATE THIS EVENING WITH THE PRIMARY THREAT BECOMING STRONG DAMAGING WINDS ACROSS MAINLY THE ROLLING PLAINS. .DAYS TWO THROUGH SEVEN... SEVERE CONVECTION IS POSSIBLE FRIDAY THROUGH SUNDAY. ON FRIDAY...CONDITIONS WILL BE FAVORABLE FOR WIDESPREAD SEVERE THUNDERSTORM DEVELOPMENT. LIFT FROM AN APPROACHING UPPER LEVEL TROUGH...COMBINED WITH MOISTURE AND EXTREME INSTABILITY ALONG AND EAST OF A DRYLINE WILL PROVIDE THE POTENTIAL FOR EXPLOSIVE THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON. THE DRYLINE IS EXPECTED TO MOVE FROM THE WESTERN TO THE CENTRAL COUNTIES DURING THE AFTERNOON. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON SATURDAY BEFORE SHIFTING EAST INTO THE ROLLING PLAINS BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO TONIGHT.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
855 AM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 9 NNE SPADE 34.05N 102.09W
06/09/2005 0.75 INCH LAMB TX PUBLIC
REPORTED 1 N OF CORRY
0520 PM HAIL 5 SE ANTON 33.76N 102.10W
06/09/2005 1.00 INCH HOCKLEY TX TRAINED SPOTTER
0525 PM HAIL 6 NW SHALLOWATER 33.75N 102.07W
06/09/2005 1.00 INCH LUBBOCK TX TRAINED SPOTTER
0535 PM HAIL EDMONSON 34.28N 101.89W
06/09/2005 1.00 INCH HALE TX PUBLIC
0535 PM HAIL 11 N SHALLOWATER 33.85N 101.99W
06/09/2005 1.75 INCH HALE TX STORM CHASER
REPORTED ON FM 179
0538 PM HAIL HALFWAY 34.19N 101.95W
06/09/2005 1.00 INCH HALE TX LAW ENFORCEMENT
0550 PM HAIL EDMONSON 34.28N 101.89W
06/09/2005 1.75 INCH HALE TX PUBLIC
0550 PM HAIL 1 W NEW DEAL 33.73N 101.86W
06/09/2005 1.00 INCH LUBBOCK TX TRAINED SPOTTER
0553 PM HAIL 5 S TULIA 34.47N 101.77W
06/09/2005 1.75 INCH SWISHER TX LAW ENFORCEMENT
0600 PM HAIL TULIA 34.54N 101.77W
06/09/2005 0.88 INCH SWISHER TX CO-OP OBSERVER
0608 PM HAIL 2 S ABERNATHY 33.81N 101.85W
06/09/2005 1.75 INCH LUBBOCK TX PUBLIC
0610 PM HAIL ABERNATHY 33.84N 101.85W
06/09/2005 1.75 INCH HALE TX PUBLIC
0620 PM HAIL KRESS 34.37N 101.75W
06/09/2005 1.00 INCH SWISHER TX PUBLIC
0622 PM HAIL 4 N HALE CENTER 34.12N 101.84W
06/09/2005 1.75 INCH HALE TX BROADCAST MEDIA
REPORTED BY KCBD STORM CHASER
0624 PM HAIL 6 E HALE CENTER 34.06N 101.74W
06/09/2005 0.75 INCH HALE TX PUBLIC
0625 PM TSTM WND DMG PETERSBURG 33.87N 101.60W
06/09/2005 HALE TX PUBLIC
ROOF REMOVED FROM JOHN DEERE BUILDING. POWER LINE ACROSS
THE ROAD.
0627 PM HAIL KRESS 34.37N 101.75W
06/09/2005 2.00 INCH SWISHER TX BROADCAST MEDIA
0629 PM HAIL 4 NE ABERNATHY 33.88N 101.80W
06/09/2005 4.00 INCH HALE TX STORM CHASER
0630 PM HAIL 3 NE ABERNATHY 33.87N 101.81W
06/09/2005 2.50 INCH HALE TX STORM CHASER
0630 PM HAIL 5 NE ABERNATHY 33.89N 101.79W
06/09/2005 3.00 INCH HALE TX MESONET
3.25 INCH DIAMETER HAIL AT THE MESONET SITE.
0632 PM HAIL PLAINVIEW 34.19N 101.72W
06/09/2005 1.00 INCH HALE TX LAW ENFORCEMENT
0638 PM HAIL 9 E ABERNATHY 33.84N 101.69W
06/09/2005 1.75 INCH HALE TX STORM CHASER
0645 PM HAIL 3 E PLAINVIEW 34.19N 101.67W
06/09/2005 2.75 INCH HALE TX BROADCAST MEDIA
0652 PM HAIL 2 NE PLAINVIEW 34.21N 101.70W
06/09/2005 2.75 INCH HALE TX LAW ENFORCEMENT
0700 PM TSTM WND DMG PETERSBURG 33.87N 101.60W
06/09/2005 HALE TX PUBLIC
LARGE TREE LIMB DOWN
0704 PM HAIL TULIA 34.54N 101.77W
06/09/2005 1.00 INCH SWISHER TX LAW ENFORCEMENT
0744 PM HAIL 8 NW SILVERTON 34.55N 101.40W
06/09/2005 1.75 INCH BRISCOE TX TRAINED SPOTTER
0746 PM TORNADO 4 ESE PETERSBURG 33.85N 101.53W
06/09/2005 FLOYD TX TRAINED SPOTTER
0756 PM TSTM WND DMG 10 SW FLOYDADA 33.88N 101.46W
06/09/2005 FLOYD TX TRAINED SPOTTER
STRUCTURAL DAMAGE TO GIN IN MCCOY.
0756 PM TORNADO 11 SW FLOYDADA 33.87N 101.47W
06/09/2005 FLOYD TX TRAINED SPOTTER
MULTIPLE VORTEX TORNADO NEAR FM 54. TORNADO APPROXIMATELY
1/4 TO 1/2 MILE WIDE.
0800 PM FLASH FLOOD 6 N PETERSBURG 33.96N 101.60W
06/09/2005 HALE TX TRAINED SPOTTER
WATER WAS OVER THE ROAD SOMEWHERE BETWEEN 4 AND 8 MILES
NORTH OF PETERSBURG ON FM 789.
0819 PM HAIL 11 SSW FLOYDADA 33.84N 101.41W
06/09/2005 1.75 INCH FLOYD TX STORM CHASER
REPORTED NEAR THE FLOYD/CROSBY COUNTY LINE SOUTH OF MCCOY
0820 PM TORNADO 8 S FLOYDADA 33.87N 101.34W
06/09/2005 FLOYD TX LAW ENFORCEMENT
TORNADO REPORTED NEAR HIGHWAY 62
0834 PM TORNADO 8 SSE FLOYDADA 33.88N 101.28W
06/09/2005 FLOYD TX LAW ENFORCEMENT
0850 PM HAIL 5 N PETERSBURG 33.94N 101.60W
06/09/2005 2.75 INCH HALE TX TRAINED SPOTTER
0850 PM TORNADO 10 S FLOYDADA 33.84N 101.34W
06/09/2005 FLOYD TX LAW ENFORCEMENT
TORNADO WAS LOCATED AT THE FLOYD/CROSBY COUNTY LINES
MOVING SOUTHEAST
0900 PM FLASH FLOOD 11 WSW FLOYDADA 33.92N 101.51W
06/09/2005 FLOYD TX TRAINED SPOTTER
WATER WAS REPORTED OVER THE ROAD ON FM 37
0940 PM TORNADO 6 NE CROSBYTON 33.70N 101.16W
06/09/2005 CROSBY TX PUBLIC
0940 PM HAIL 10 N DICKENS 33.77N 100.84W
06/09/2005 1.75 INCH DICKENS TX PUBLIC
REPORTED IN EAST AFTON
0947 PM FLASH FLOOD 10 SW FLOYDADA 33.88N 101.46W
06/09/2005 FLOYD TX LAW ENFORCEMENT
WATER WAS OVER THE ROAD ON FM 54 BETWEEN FM 387 AND US
62. POWER POLES WERE ALSO DOWN ON FM 54. NUMEROUS OTHER
ROADS WERE CLOSED DUE TO FLOODING IN FLOYD COUNTY.
1000 PM TORNADO 10 N DICKENS 33.77N 100.84W
06/09/2005 DICKENS TX LAW ENFORCEMENT
TORNADO/FUNNEL CLOUD TOUCHING DOWN THEN LIFTING
REPEATEDLY NEAR THE INTERSECTION OF FM 70 AND 193.
1011 PM HAIL 5 N MCADOO 33.81N 101.01W
06/09/2005 1.75 INCH DICKENS TX PUBLIC
HAIL WAS BIGGER THAN GOLFBALL
1054 PM HAIL DICKENS 33.62N 100.84W
06/09/2005 1.00 INCH DICKENS TX LAW ENFORCEMENT
1120 PM TSTM WND GST 10 SW PADUCAH 33.91N 100.43W
06/09/2005 60 MPH COTTLE TX MESONET
1127 PM TSTM WND GST 3 WSW PADUCAH 34.00N 100.35W
06/09/2005 60 MPH COTTLE TX FIRE DEPT/RESCUE
WIND GUST ESTIMATED AT INTERSECTION OF FM 1037 AND US 70
&&
14PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
1042 AM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 9 NNE SPADE 34.05N 102.09W
06/09/2005 0.75 INCH LAMB TX PUBLIC
REPORTED 1 N OF CORRY
0520 PM HAIL 5 SE ANTON 33.76N 102.10W
06/09/2005 1.00 INCH HOCKLEY TX TRAINED SPOTTER
0525 PM HAIL 6 NW SHALLOWATER 33.75N 102.07W
06/09/2005 1.00 INCH LUBBOCK TX TRAINED SPOTTER
0535 PM HAIL 11 N SHALLOWATER 33.85N 101.99W
06/09/2005 1.75 INCH HALE TX STORM CHASER
REPORTED ON FM 179
0535 PM HAIL EDMONSON 34.28N 101.89W
06/09/2005 1.00 INCH HALE TX PUBLIC
0538 PM HAIL HALFWAY 34.19N 101.95W
06/09/2005 1.00 INCH HALE TX LAW ENFORCEMENT
0550 PM HAIL 1 W NEW DEAL 33.73N 101.86W
06/09/2005 1.00 INCH LUBBOCK TX TRAINED SPOTTER
0550 PM HAIL EDMONSON 34.28N 101.89W
06/09/2005 1.75 INCH HALE TX PUBLIC
0553 PM HAIL 5 S TULIA 34.47N 101.77W
06/09/2005 1.75 INCH SWISHER TX LAW ENFORCEMENT
0600 PM HAIL TULIA 34.54N 101.77W
06/09/2005 0.88 INCH SWISHER TX CO-OP OBSERVER
0608 PM HAIL 2 S ABERNATHY 33.81N 101.85W
06/09/2005 1.75 INCH LUBBOCK TX PUBLIC
0610 PM HAIL ABERNATHY 33.84N 101.85W
06/09/2005 1.75 INCH HALE TX PUBLIC
0620 PM HAIL KRESS 34.37N 101.75W
06/09/2005 1.00 INCH SWISHER TX PUBLIC
0622 PM HAIL 4 N HALE CENTER 34.12N 101.84W
06/09/2005 1.75 INCH HALE TX BROADCAST MEDIA
REPORTED BY KCBD STORM CHASER
0624 PM HAIL 6 E HALE CENTER 34.06N 101.74W
06/09/2005 0.75 INCH HALE TX PUBLIC
0625 PM TSTM WND DMG PETERSBURG 33.87N 101.60W
06/09/2005 HALE TX PUBLIC
ROOF REMOVED FROM JOHN DEERE BUILDING. POWER LINE ACROSS
THE ROAD.
0627 PM HAIL KRESS 34.37N 101.75W
06/09/2005 2.00 INCH SWISHER TX BROADCAST MEDIA
0629 PM HAIL 4 NE ABERNATHY 33.88N 101.80W
06/09/2005 4.00 INCH HALE TX STORM CHASER
0630 PM HAIL 5 NE ABERNATHY 33.89N 101.79W
06/09/2005 3.00 INCH HALE TX MESONET
3.25 INCH DIAMETER HAIL AT THE MESONET SITE.
0630 PM HAIL 3 NE ABERNATHY 33.87N 101.81W
06/09/2005 2.50 INCH HALE TX STORM CHASER
0632 PM HAIL PLAINVIEW 34.19N 101.72W
06/09/2005 1.00 INCH HALE TX LAW ENFORCEMENT
0638 PM HAIL 9 E ABERNATHY 33.84N 101.69W
06/09/2005 1.75 INCH HALE TX STORM CHASER
0645 PM HAIL 3 E PLAINVIEW 34.19N 101.67W
06/09/2005 2.75 INCH HALE TX BROADCAST MEDIA
0652 PM HAIL 2 NE PLAINVIEW 34.21N 101.70W
06/09/2005 2.75 INCH HALE TX LAW ENFORCEMENT
0700 PM TSTM WND DMG PETERSBURG 33.87N 101.60W
06/09/2005 HALE TX PUBLIC
LARGE TREE LIMB DOWN
0704 PM HAIL TULIA 34.54N 101.77W
06/09/2005 1.00 INCH SWISHER TX LAW ENFORCEMENT
0744 PM HAIL 8 NW SILVERTON 34.55N 101.40W
06/09/2005 1.75 INCH BRISCOE TX TRAINED SPOTTER
0746 PM TORNADO 4 ESE PETERSBURG 33.85N 101.53W
06/09/2005 FLOYD TX TRAINED SPOTTER
0756 PM TORNADO 11 SW FLOYDADA 33.87N 101.47W
06/09/2005 FLOYD TX TRAINED SPOTTER
MULTIPLE VORTEX TORNADO NEAR FM 54. TORNADO APPROXIMATELY
1/4 TO 1/2 MILE WIDE.
0756 PM TSTM WND DMG 10 SW FLOYDADA 33.88N 101.46W
06/09/2005 FLOYD TX TRAINED SPOTTER
STRUCTURAL DAMAGE TO GIN IN MCCOY.
0800 PM FLASH FLOOD 6 N PETERSBURG 33.96N 101.60W
06/09/2005 HALE TX TRAINED SPOTTER
WATER WAS OVER THE ROAD SOMEWHERE BETWEEN 4 AND 8 MILES
NORTH OF PETERSBURG ON FM 789.
0819 PM HAIL 11 SSW FLOYDADA 33.84N 101.41W
06/09/2005 1.75 INCH FLOYD TX STORM CHASER
REPORTED NEAR THE FLOYD/CROSBY COUNTY LINE SOUTH OF MCCOY
0820 PM TORNADO 8 S FLOYDADA 33.87N 101.34W
06/09/2005 FLOYD TX LAW ENFORCEMENT
TORNADO REPORTED NEAR HIGHWAY 62
0834 PM TORNADO 8 SSE FLOYDADA 33.88N 101.28W
06/09/2005 FLOYD TX LAW ENFORCEMENT
0850 PM TORNADO 10 S FLOYDADA 33.84N 101.34W
06/09/2005 FLOYD TX LAW ENFORCEMENT
TORNADO WAS LOCATED AT THE FLOYD/CROSBY COUNTY LINES
MOVING SOUTHEAST
0850 PM HAIL 5 N PETERSBURG 33.94N 101.60W
06/09/2005 2.75 INCH HALE TX TRAINED SPOTTER
0900 PM FLASH FLOOD 11 WSW FLOYDADA 33.92N 101.51W
06/09/2005 FLOYD TX TRAINED SPOTTER
WATER WAS REPORTED OVER THE ROAD ON FM 37
0910 PM TSTM WND DMG 9 SE FLOYDADA 33.89N 101.23W
06/09/2005 FLOYD TX CO-OP OBSERVER
14 INCH DIAMETER LIMB BROKEN OUT OF TREE, WAS WATCHING
TORNADO ABOUT 1/4 MILE WIDE TO HIS SOUTH.
0920 PM HAIL 12 N CAPROCK CANYON ST. 34.62N 101.07W
06/09/2005 0.88 INCH BRISCOE TX PUBLIC
MAIN PART OF STORM WENT NORTH OF THEM IN ANTELOPE FLAT
0940 PM HAIL 10 N DICKENS 33.77N 100.84W
06/09/2005 1.75 INCH DICKENS TX PUBLIC
REPORTED IN EAST AFTON
0940 PM HAIL 9 SE FLOYDADA 33.89N 101.23W
06/09/2005 1.00 INCH FLOYD TX CO-OP OBSERVER
LOTS OF HAIL, CROPS DESTROYED
0940 PM TORNADO 6 NE CROSBYTON 33.70N 101.16W
06/09/2005 CROSBY TX PUBLIC
0947 PM FLASH FLOOD 10 SW FLOYDADA 33.88N 101.46W
06/09/2005 FLOYD TX LAW ENFORCEMENT
WATER WAS OVER THE ROAD ON FM 54 BETWEEN FM 387 AND US
62. POWER POLES WERE ALSO DOWN ON FM 54. NUMEROUS OTHER
ROADS WERE CLOSED DUE TO FLOODING IN FLOYD COUNTY.
1000 PM HAIL 1 W ROARING SPRINGS 33.90N 100.87W
06/09/2005 0.88 INCH MOTLEY TX PUBLIC
1000 PM TORNADO 10 N DICKENS 33.77N 100.84W
06/09/2005 DICKENS TX LAW ENFORCEMENT
TORNADO/FUNNEL CLOUD TOUCHING DOWN THEN LIFTING
REPEATEDLY NEAR THE INTERSECTION OF FM 70 AND 193.
1011 PM HAIL 5 N MCADOO 33.81N 101.01W
06/09/2005 1.75 INCH DICKENS TX PUBLIC
HAIL WAS BIGGER THAN GOLFBALL
1030 PM HAIL 6 W DICKENS 33.62N 100.94W
06/09/2005 1.75 INCH DICKENS TX CO-OP OBSERVER
LOTS OF GOLFBALL HAIL 10 TO 11 PM
1054 PM HAIL DICKENS 33.62N 100.84W
06/09/2005 1.00 INCH DICKENS TX LAW ENFORCEMENT
1120 PM TSTM WND GST 10 SW PADUCAH 33.91N 100.43W
06/09/2005 60 MPH COTTLE TX MESONET
1127 PM TSTM WND GST 3 WSW PADUCAH 34.00N 100.35W
06/09/2005 60 MPH COTTLE TX FIRE DEPT/RESCUE
WIND GUST ESTIMATED AT INTERSECTION OF FM 1037 AND US 70
1130 PM HAIL 15 S PADUCAH 33.80N 100.30W
06/09/2005 0.88 INCH KING TX CO-OP OBSERVER
1130 PM TSTM WND DMG PADUCAH 34.01N 100.30W
06/09/2005 COTTLE TX FIRE DEPT/RESCUE
2 TO 3 INCH DIAMETER LIMBS BROKEN OUT OF TREES AROUND
TOWN, ONE POWER LINE DOWN, 1 TRANSFORMER KNOCKED OUT.
&&
14The Lubbock radar (KLBB), 79 km away, was scanning. The volume nearest the first event began at 16:36 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5465821.